# SDR SCNA95176

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 3005931
- Condition: Discharged
- Location: Rt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RIGHT OVERWING EXTERIOR EMERGENCY LIGHT WAS FOUND INOPERATIVE, DURING A FUNCTIONAL TEST.  CHARGED BATTERY PACK AND LIGHT TESTED GOOD.
